# SDR EIA2004106

- Difficulty date: September 23, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 89,121 hours, 19,948 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 420 FLOORBEAM UPPER DECK, UPPER CHORD FWD FLANGE.  HOLE AT RBL 52.0 WAS REAMED TO MAX 0.34 DIAM, WITH CRACK INDICATIONS REMAINING.  MUST BE REPAIRED PER SB.  REPAIR HOLE BS 420, RBL 52.0 FWD HORIZ FLANGE PER SB 747-53-2439, FIG 9, SHT 1-6
